Automation (theoretical)
Growth bound of delay-differential algebraic equations
Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 645-648.

This paper deals with delay-differential algebraic equations, a large class of linear and finite-memory functional differential equations. We introduce several representations of delay operators that provide a simple definition for the concept of solutions of such systems. Then we study exponential solutions and prove that the rightmost zeros of a system characteristic function determine its growth bound.

Cet article traite des équations algébro-différentielles à retards, un large sous-ensemble des équations différentielles fonctionnelles linéaires à mémoire finie. Nous introduisons différentes représentations des opérateurs de retard, qui fournissent une définition simple du concept de solution de tels systèmes. Ensuite, nous étudions les solutions exponentielles et prouvons que les zéros les plus à droite de la fonction caractéristique dʼun système déterminent son taux de croissance.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.08.001
Boisgérault, Sébastien 1

1 Mines-ParisTech, CAOR – Centre de robotique, mathématiques et systèmes, 60, boulevard Saint-Michel, 75272 Paris cedex 06, France
@article{CRMATH_2013__351_15-16_645_0,
     author = {Boisg\'erault, S\'ebastien},
     title = {Growth bound of delay-differential algebraic equations},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {645--648},
     publisher = {Elsevier},
     volume = {351},
     number = {15-16},
     year = {2013},
     doi = {10.1016/j.crma.2013.08.001},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.08.001/}
}
TY  - JOUR
AU  - Boisgérault, Sébastien
TI  - Growth bound of delay-differential algebraic equations
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 645
EP  - 648
VL  - 351
IS  - 15-16
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.08.001/
DO  - 10.1016/j.crma.2013.08.001
LA  - en
ID  - CRMATH_2013__351_15-16_645_0
ER  - 
%0 Journal Article
%A Boisgérault, Sébastien
%T Growth bound of delay-differential algebraic equations
%J Comptes Rendus. Mathématique
%D 2013
%P 645-648
%V 351
%N 15-16
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.08.001/
%R 10.1016/j.crma.2013.08.001
%G en
%F CRMATH_2013__351_15-16_645_0
Boisgérault, Sébastien. Growth bound of delay-differential algebraic equations. Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 645-648. doi : 10.1016/j.crma.2013.08.001. http://www.numdam.org/articles/10.1016/j.crma.2013.08.001/

[1] Delfour, M.-C.; Karrakchou, J. State space theory of linear time invariant systems with delays in state, control, and observation variables. I, J. Math. Anal. Appl., Volume 125 (1987) no. 2, pp. 361-399

[2] Delfour, M.-C.; Karrakchou, J. State space theory of linear time invariant systems with delays in state, control, and observation variables. II, J. Math. Anal. Appl., Volume 125 (1987) no. 2, pp. 400-450

[3] Engel, K.-J.; Nagel, R. One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Mathematics, vol. 194, Springer, Berlin, 2000 (xxi, 586 p)

[4] Halanay, A.; Rasvan, V. Periodic and almost periodic solutions for a class of systems described by coupled delay-differential and difference equations, Nonlinear Anal., Theory Methods Appl., Volume 1 (1977), pp. 197-206

[5] Hale, J.K.; Martinez-Amores, P. Stability in neutral equations, Nonlinear Anal., Theory Methods Appl., Volume 1 (1977), pp. 161-173

[6] Hale, J.K.; Verduyn Lunel, S.M. Introduction to Functional Differential Equations, Applied Mathematical Sciences, vol. 99, Springer-Verlag, New York, 1993 (ix, 447 p)

[7] Henry, D. Linear autonomous neutral functional differential equations, J. Differential Equations, Volume 15 (1974), pp. 106-128

[8] Levinson, N. Gap and Density Theorems, American Mathematical Society (AMS) Colloquium Publications, vol. 26, American Mathematical Society (AMS), New York, 1940 (VIII, 246 p)

[9] Manitius, A.Z.; Olbrot, A.W. Finite spectrum assignment problem for systems with delays, IEEE Trans. Automat. Control, Volume 24 (1979), pp. 541-553

[10] Niculescu, S.-I. Delay Effects on Stability. A Robust Control Approach, Lecture Notes in Control and Information Sciences, vol. 269, Springer, London, 2001 (xvi, 383 p)

[11] Niculescu, S.-I.; Fu, P.; Chen, J. On the stability of linear delay-differential algebraic systems: Exact conditions via matrix pencil solutions, 2006 45th IEEE Conference on Decision and Control, 2006, pp. 834-839

[12] Salamon, D. Control and Observation of Neutral Systems, Research Notes in Mathematics, vol. 91, Pitman Advanced Publishing Program, Boston–London–Melbourne, 1984 (207 p)

Cited by Sources: